Alert archive / Texas / Wind Advisories in 2015

Wind Advisory 5, NWS Fort Worth, TX

June 17, 201528 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Jun 17, 2015, 8:36 AM CDT for 28 counties in Texas. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jun 17, 2015, 8:36 AM CDT (13:36 UTC)
Expired
Jun 18, 2015, 3:00 AM CDT
In force
18 hr
Issued by
NWS Fort Worth, TX
All 28 counties

Anderson County, TX, Collin County, TX, Cooke County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Ellis County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Henderson County, TX, Hill County, TX, Hopkins County, TX, Hunt County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Limestone County, TX, McLennan County, TX, Montague County, TX, Navarro County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 69 km from the middle of the area, began a volume at 13:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 1.6 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2015-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 343 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2015-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
343 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
745 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

781 
WWUS74 KFWD 171336
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
836 AM CDT WED JUN 17 2015

...TROPICAL DEPRESSION BILL CREATING STRONG AND GUSTY WINDS...

.AS TROPICAL DEPRESSION BILL CONTINUES TO MOVE NORTH ALONG THE
I-35 CORRIDOR...STRONG AND GUSTY WINDS WILL OCCUR MAINLY OVER
AREAS NORTH THROUGH SOUTHEAST OF ITS CENTER. WINDS OF 20 TO 30 MPH
WITH HIGHER GUSTS UP TO 45 MPH ARE LIKELY IN THESE AREAS THROUGH
LATE AFTERNOON.
 

TXZ091>095-102>107-117>123-133>135-145>148-159>161-172145-
/O.NEW.KFWD.WI.Y.0005.150617T1336Z-150618T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-
HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
JOHNSON-ELLIS-HENDERSON-HILL-NAVARRO-FREESTONE-ANDERSON-MCLENNAN-
FALLS-LIMESTONE-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT...
DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...
GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CLEBURNE...BURLESON...
WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...
GUN BARREL CITY...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD...
PALESTINE...WACO...MARLIN...MEXIA...GROESBECK
836 AM CDT WED JUN 17 2015

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING...TODAY THROUGH 7 PM CDT.


* WINDS...CYCLONIC...EASTERLY VARYING TO SOUTHERLY...AT 20 TO 30
  MPH WITH GUSTS TO 45 MPH.

* IMPACTS...WINDS WILL CREATE A HARD DRIVING RAIN AND LOW
  VISIBILITIES FOR MOTORISTS. OUTDOOR OBJECTS MIGHT BE BLOWN
  AROUND. SMALL TO MEDIUM BRANCHES MAY BREAK.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
4 follow-up statements
564 
WWUS74 KFWD 172031
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CDT WED JUN 17 2015

...STRONG AND GUSTY WINDS ASSOCIATED WITH TROPICAL DEPRESSION BILL...

.TROPICAL DEPRESSION BILL WILL CONTINUE TO MOVE NORTH JUST WEST OF
THE I-35/35W CORRIDOR. STRONG AND GUSTY WINDS ARE EXPECTED TO
CONTINUE AROUND AND NEAR THE CENTER OF CIRCULATION THROUGH EARLY
EVENING. WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS UP TO 40 MPH ARE
LIKELY IN THESE AREAS AND IN RAIN BANDS.

TXZ145>148-159>161-172145-
/O.CAN.KFWD.WI.Y.0005.000000T0000Z-150618T0000Z/
HILL-NAVARRO-FREESTONE-ANDERSON-MCLENNAN-FALLS-LIMESTONE-
INCLUDING THE CITIES OF...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...WACO...MARLIN...MEXIA...GROESBECK
331 PM CDT WED JUN 17 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND
ADVISORY OVER THE SOUTHERN AREAS OF THE ADVISORY.


$$

TXZ091>095-102>107-117>123-133>135-180000-
/O.CON.KFWD.WI.Y.0005.000000T0000Z-150618T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-
HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
JOHNSON-ELLIS-HENDERSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT...
DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...
GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CLEBURNE...BURLESON...
WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...
GUN BARREL CITY
331 PM CDT WED JUN 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...THIS AFTERNOON THROUGH 7 PM CDT.

* WINDS...CYCLONIC...EASTERLY VARYING TO SOUTHERLY...AT 20 TO 30
  MPH WITH GUSTS TO 40 MPH.

* IMPACTS...WINDS WILL CREATE A HARD DRIVING RAIN AND LOW 
  VISIBILITIES FOR MOTORISTS. OUTDOOR OBJECTS MIGHT BE BLOWN 
  AROUND. SMALL TO MEDIUM BRANCHES MAY BREAK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
680 
WWUS74 KFWD 172303
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
603 PM CDT WED JUN 17 2015

...STRONG AND GUSTY WINDS ASSOCIATED WITH TROPICAL DEPRESSION
BILL...

.TROPICAL DEPRESSION BILL WILL CONTINUE TO MOVE NORTHEAST FROM
DENTON TO NEAR SHERMAN DURING THE EVENING HOURS. STRONG AND GUSTY
WINDS ARE EXPECTED TO CONTINUE AROUND AND NEAR THE CENTER OF
CIRCULATION THROUGH 10 PM. WINDS OF 20 TO 30 MPH WITH HIGHER
GUSTS UP TO 40 MPH ARE LIKELY IN THESE AREAS AND IN RAIN BANDS.

TXZ117-133>135-180015-
/O.CAN.KFWD.WI.Y.0005.000000T0000Z-150618T0000Z/
PARKER-JOHNSON-ELLIS-HENDERSON-
INCLUDING THE CITIES OF...WEATHERFORD...BRIAR...CLEBURNE...
BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...
ATHENS...GUN BARREL CITY
603 PM CDT WED JUN 17 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND
ADVISORY. 

WINDS ARE BEGINNING TO WEAKEN BELOW WIND ADVISORY CRITERIA AS THE
CENTER OF TROPICAL DEPRESSION BILL PULLS AWAY. HOWEVER...GUSTY
WINDS OVER 35 MPH WILL STILL BE POSSIBLE IN AND NEAR ANY
THUNDERSTORMS. 

$$

TXZ091>095-102>107-118>123-180300-
/O.EXT.KFWD.WI.Y.0005.000000T0000Z-150618T0300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-
HOPKINS-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT...
DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...
GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...FORT WORTH...
ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...
WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...
POINT...EAST TAWAKONI
603 PM CDT WED JUN 17 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* TIMING...THROUGH 10 PM.

* LOCATION...INCLUDING THE DFW METROPLEX AND LOCATIONS NORTH AND
  EAST OF THERE.

* WINDS...STRONG AND GUSTY WINDS ARE EXPECTED TO CONTINUE AROUND
  AND NEAR THE CENTER OF CIRCULATION THROUGH 10 PM. WINDS OF 20 TO
  30 MPH WITH HIGHER GUSTS UP TO 45 MPH ARE LIKELY IN THESE AREAS
  AND IN RAIN BANDS.

* IMPACTS...WINDS WILL CREATE A HARD DRIVING RAIN AND LOW 
  VISIBILITIES FOR MOTORISTS. OUTDOOR OBJECTS MIGHT BE BLOWN 
  AROUND. SMALL TO MEDIUM BRANCHES MAY BREAK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE
TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR
OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS.

&&

$$
390 
WWUS74 KFWD 180255
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
955 PM CDT WED JUN 17 2015

TXZ118>123-180400-
/O.CAN.KFWD.WI.Y.0005.000000T0000Z-150618T0300Z/
TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
INCLUDING THE CITIES OF...FORT WORTH...ARLINGTON...DALLAS...
ROCKWALL...TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON...
GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...EAST TAWAKONI
955 PM CDT WED JUN 17 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND
ADVISORY FOR THE COUNTIES OF TARRANT...DALLAS...ROCKWALL...
KAUFMAN....VAN ZANDT AND RAINS. AS TROPICAL DEPRESSION BILL MOVES
NORTHWARD THE STRONG WINDS ASSOCIATED WITH IT WILL CONTINUE TO
GRADUALLY SUBSIDE ACROSS THE I-20 CORRIDOR.

$$

TXZ091>095-102>107-180800-
/O.EXT.KFWD.WI.Y.0005.000000T0000Z-150618T0800Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-
HOPKINS-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT...
DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...
GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS
955 PM CDT WED JUN 17 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM CDT THURSDAY...

* TIMING...THROUGH 3 AM.

* LOCATION...ALONG AND NORTH OF A LINE FROM BRIDGEPORT TO PLANO TO
  SULPHUR SPRINGS.

* WINDS...STRONG AND GUSTY WINDS ARE EXPECTED TO CONTINUE AROUND
  AND NEAR THE CENTER OF CIRCULATION THROUGH 3 AM. WINDS OF 20 TO
  30 MPH WITH HIGHER GUSTS UP TO 45 MPH ARE LIKELY IN THESE AREAS
  AND IN RAIN BANDS.

* IMPACTS...WINDS WILL CREATE A HARD DRIVING RAIN AND LOW
  VISIBILITIES FOR MOTORISTS. OUTDOOR OBJECTS MIGHT BE BLOWN
  AROUND. SMALL TO MEDIUM BRANCHES MAY BREAK. LARGE TREES ROOTED
  IN SATURATED SOILS MAY BLOW DOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. RESIDENTS MAY WISH TO TAKE ACTION TO
SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT
OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS.

&&

$$
011 
WWUS74 KFWD 180803
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
303 AM CDT THU JUN 18 2015

...WIND ADVISORY HAS EXPIRED...

TXZ091>095-102>107-180915-
/O.EXP.KFWD.WI.Y.0005.000000T0000Z-150618T0800Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-
HOPKINS-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT...
DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...
GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS
303 AM CDT THU JUN 18 2015

...WIND ADVISORY HAS EXPIRED...

AS TROPICAL DEPRESSION BILL CONTINUES TO MOVE NORTH
NORTHEASTWARD...WINDS HAVE BEEN DECREASING TO 15 TO 25 MPH WITH
SOME GUSTS OVER 30 MPH. THUS THE WIND ADVISORY IS BEING ALLOWED TO
EXPIRE. SOME GUSTS OVER 30 MPH ARE LIKELY THIS MORNING...BUT
SUSTAINED WINDS SHOULD BE IN THE 15 TO 25 MPH RANGE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jun 17, 8:35 AM CDT, 1 minute earlier.

Area forecast discussion, Jun 17, 8:35 AM CDT, 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
835 AM CDT WED JUN 17 2015

.DISCUSSION...

ADDED A WIND ADVISORY TO THE FORECAST FOR AREAS NORTH THROUGH
EAST OF TD BILLS EXPECTED TRACK THROUGH 7 PM. THIS INCLUDES AREAS
FROM BOWIE SOUTH TO WACO AND CAMERON AND EASTWARD.  75

&&

.AVIATION...
/ISSUED 703 AM CDT WED JUN 17 2015/
/12Z TAFS/

REMNANTS OF TROPICAL STORM BILL CONTINUE TO PUSH NORTH THROUGH
TEXAS THIS MORNING WITH WIDESPREAD MODERATE RAINFALL ACROSS MUCH
OF THE AREA. MODERATE TO HEAVY RAINFALL WILL PREVAIL AT LEAST
THROUGH THE MORNING HOURS IN THE METROPLEX WITH VIS TEMPORARILY
DROPPING TO AROUND 1SM AND CIGS AROUND 800FT. THE CENTER OF
CIRCULATION IS NEAR WACO NOW AND WILL CONTINUE NORTH THROUGH THE
DAY WITH PRECIPITATION LIKELY TAPERING OFF A BIT LATER THIS
AFTERNOON. AT WACO...THE HEAVIEST OF THE PRECIPITATION IS ALREADY
NORTH OF THE AIRPORT BUT SOME ADDITIONAL SHOWERS WILL BE POSSIBLE
THROUGH THE REMAINDER OF THE DAY. CURRENT THINKING IS THAT THE
BULK OF THE PRECIPITATION WILL MOVE NORTH BY LATE AFTERNOON AND WE
WILL HAVE TO SEE IF ADDITIONAL SHOWERS DEVELOP ON THE BACK SIDE OF
THIS SYSTEM OR IF NEW ACTIVITY DEVELOPS OVERNIGHT. A BRIEF PERIOD
OF VFR CONDITIONS MAY DEVELOP THIS EVENING BUT A RETURN TO MVFR
CIGS IS EXPECTED OVERNIGHT.    DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  78  73  87  74  91 / 100  90  60  30  30
WACO, TX              81  74  87  74  91 / 100  80  60  30  20
PARIS, TX             80  72  83  72  88 /  90  90  80  50  40
DENTON, TX            77  72  87  73  91 / 100 100  60  40  30
MCKINNEY, TX          79  73  85  73  89 / 100 100  70  40  30
DALLAS, TX            79  73  87  74  91 / 100  90  70  40  30
TERRELL, TX           80  74  86  73  90 / 100  80  70  40  30
CORSICANA, TX         80  74  86  73  90 / 100  80  60  40  30
TEMPLE, TX            82  73  86  73  90 / 100  80  60  30  20
MINERAL WELLS, TX     77  70  88  72  91 / 100  60  50  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ091>095-102>107-
117>123-133>135-145>148-159>161.

&&

/75
Hazardous weather outlook, Jun 17, 4:15 AM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
415 AM CDT WED JUN 17 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
415 AM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THE REMNANTS OF TROPICAL STORM BILL WILL CONTINUE TO MOVE NORTH
THROUGH THE REGION TODAY PRODUCING HEAVY RAINFALL. RAINFALL TOTALS
OF 2 TO 4 INCHES WITH ISOLATED HEAVIER AMOUNTS MAY PRODUCE SOME
FLASH FLOODING THROUGH THIS EVENING.

REMNANT TROPICAL CYCLONES OFTEN TIMES PRODUCE TORNADOES. THE
THREAT FOR FAST MOVING TROPICAL TORNADOES WILL CONTINUE THROUGH
THIS EVENING. THE AREAS WITH THE HIGHEST TORNADO THREAT ARE
EXPECTED TO BE EAST OF INTERSTATE 35.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ACROSS
NORTH TEXAS THURSDAY INTO FRIDAY. LOCALLY HEAVY RAINFALL WILL BE
THE MAIN THREAT DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED ACROSS NORTH TEXAS THROUGH
TONIGHT.

DUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 9:05 PM CDTRiver Flood WarningFWDMcLennan23 hr
Jun 16, 9:05 PM CDTRiver Flood WarningFWDMcLennan34 hr
Jun 16, 9:05 PM CDTRiver Flood WarningFWDMilam61 hr
Jun 16, 9:05 PM CDTRiver Flood WarningFWDLimestone62 hr
Jun 16, 9:05 PM CDTRiver Flood WarningFWDLeon, Robertson5 days
Jun 17, 1:41 AM CDTAreal Flood AdvisoryFWDMilam3 hr
Jun 17, 4:09 AM CDTAreal Flood AdvisoryFWDMcLennan3 hr
Jun 17, 7:00 AM CDTAreal Flood AdvisoryFWDDallas, Ellis, Hill, Johnson, Tarrant3 hr
Jun 17, 8:05 AM CDTAreal Flood AdvisoryFWDCollin, Denton3 hr
Jun 17, 8:43 AM CDTAreal Flood AdvisoryFWDParker3 hr
Jun 17, 9:05 AM CDTAreal Flood AdvisoryFWDCooke, Montague3 hr
Jun 17, 9:12 AM CDTAreal Flood AdvisoryFWDDelta, Fannin, Hopkins, Hunt, Lamar3 hr
Jun 17, 9:34 AM CDTRiver Flood WarningFWDHunt48 hr
Jun 17, 9:34 AM CDTRiver Flood WarningFWDHunt, Rockwall41 hr
Jun 17, 9:35 AM CDTAreal Flood AdvisoryFWDWise3 hr
Jun 17, 9:36 AM CDTRiver Flood WarningFWDNavarro3 days
Jun 17, 9:36 AM CDTRiver Flood WarningFWDEllis, Kaufman10 days
Jun 17, 9:36 AM CDTRiver Flood WarningFWDWise60 hr
Jun 17, 9:36 AM CDTRiver Flood WarningFWDCollin53 hr
Jun 17, 9:36 AM CDTRiver Flood WarningFWDDenton9 days
Jun 17, 10:16 AM CDTAreal Flood AdvisoryFWDDallas, Rockwall, Tarrant3 hr
Jun 17, 10:21 AM CDTAreal Flood AdvisoryFWDErath, Hood, Somervell3 hr
Jun 17, 11:04 AM CDTAreal Flood AdvisoryFWDCollin, Denton3 hr
Jun 17, 11:46 AM CDTAreal Flood AdvisoryFWDParker119 min
Jun 17, 11:58 AM CDTAreal Flood AdvisoryFWDCooke, Montague2 hr
Jun 17, 12:30 PM CDTAreal Flood AdvisoryFWDWise2 hr
Jun 17, 1:03 PM CDTFlash Flood WarningFWDParker, Wise3 hr
Jun 17, 1:19 PM CDTAreal Flood AdvisoryFWDTarrant3 hr
Jun 17, 2:00 PM CDTAreal Flood AdvisoryFWDCooke, Montague3 hr
Jun 17, 3:01 PM CDTSpecial Weather StatementFWDMilam44 min
Jun 17, 3:15 PM CDTFlash Flood WarningFWDCooke, Montague17 hr
Jun 17, 3:43 PM CDTSpecial Weather StatementFWDNavarro47 min
Jun 17, 3:45 PM CDTRiver Flood WarningFWDCooke24 hr
Jun 17, 3:45 PM CDTRiver Flood WarningFWDDenton41 hr
Jun 17, 3:48 PM CDTTornado WarningFWDNavarro27 min
Jun 17, 4:01 PM CDTFlash Flood WarningFWDParker, Wise3 hr
Jun 17, 4:08 PM CDTAreal Flood AdvisoryFWDBell, Falls, Milam, Robertson3 hr
Jun 17, 4:16 PM CDTSpecial Weather StatementFWDNavarro44 min
Jun 17, 4:17 PM CDTAreal Flood AdvisoryFWDNavarro3 hr
Jun 17, 4:33 PM CDTFlash Flood WarningFWDNavarro3 hr
Jun 17, 4:53 PM CDTAreal Flood AdvisoryFWDHill, Limestone, McLennan3 hr
Jun 17, 4:59 PM CDTSpecial Weather StatementFWDNavarro, Van Zandt61 min
Jun 17, 5:37 PM CDTAreal Flood AdvisoryFWDHenderson, Hopkins, Hunt, Kaufman, Navarro, Rains and 1 more3 hr
Jun 17, 5:57 PM CDTSpecial Weather StatementFWDLimestone63 min
Jun 17, 6:04 PM CDTRiver Flood WarningFWDParker43 hr
Jun 17, 6:12 PM CDTFlash Flood WarningFWDFalls, Limestone, McLennan3 hr
Jun 17, 6:34 PM CDTAreal Flood AdvisoryFWDBell3 hr
Jun 17, 6:50 PM CDTFlash Flood WarningFWDBell3 hr
Jun 17, 6:58 PM CDTFlash Flood WarningFWDWise6 hr

Nearby

Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.